# SDR ASAA2019082193432

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,059 hours, 5,251 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC CYCLED VTK 10 TIMES AFTER LANDING. GROUNDED - YES. ACCOMPLISHED FMCS BITE PROCEDURE INFLT SHOWED L FMC. SENSOR CK SHOWED ALL OK. RESET FMCS NO FAULTS NOTED REF B737-900 AMM 34-61-00.
